Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 458, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 9:43 PM CDT for Bosque County, Coryell County, Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 21, 2011, 10:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bosque County, TX, Coryell County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:09 PM CDT | TSTM WND GST 60 | Meridian, TX | 50 TO 60 MPH WIND GUSTS IN MERIDIAN |
| Jun 21, 10:45 PM CDT | TSTM WND DMG | 5 W Whitney, TX | ROOF BLOWN OFF HOUSE AT LAKE WHITNEY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS54 KFWD 220243
SVRFWD
TXC035-099-220345-
/O.NEW.KFWD.SV.W.0458.110622T0243Z-110622T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF CRANFILLS GAP...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRANFILLS GAP AROUND 950 PM...
MERIDIAN STATE PARK AND GATESVILLE AROUND 1005 PM...
MERIDIAN AROUND 1010 PM...
CLIFTON AROUND 1020 PM...
VALLEY MILLS AROUND 1030 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3146 9818 3167 9776 3202 9800 3208 9749
3201 9748 3203 9743 3199 9741 3198 9738
3193 9744 3189 9736 3187 9738 3184 9728
3178 9733 3175 9728 3159 9761 3143 9749
TIME...MOT...LOC 0243Z 273DEG 29KT 3169 9791
$$
922 follow-up statements
831
WWUS54 KFWD 220258
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE JUN 21 2011
TXC035-099-220345-
/O.CON.KFWD.SV.W.0458.000000T0000Z-110622T0345Z/
BOSQUE TX-CORYELL TX-
958 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN CORYELL AND BOSQUE COUNTIES...
AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF MERIDIAN STATE PARK...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MERIDIAN AROUND 1005 PM CDT...
CLIFTON AND MORGAN AROUND 1010 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING.
&&
LAT...LON 3158 9794 3167 9776 3202 9800 3208 9750
3201 9748 3202 9743 3198 9739 3193 9744
3189 9736 3187 9738 3184 9728 3179 9733
3174 9729 3159 9761 3143 9750 3146 9800
3146 9801
TIME...MOT...LOC 0258Z 263DEG 32KT 3179 9770
$$207
WWUS54 KFWD 220319
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT TUE JUN 21 2011
TXC035-099-220345-
/O.CON.KFWD.SV.W.0458.000000T0000Z-110622T0345Z/
BOSQUE TX-CORYELL TX-
1019 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN CORYELL AND BOSQUE COUNTIES...
AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MERIDIAN TO 23 MILES SOUTH OF
CLIFTON...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MORGAN AND CLIFTON AROUND 1025 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3204 9782 3208 9750 3201 9748 3202 9743
3198 9739 3193 9744 3189 9736 3187 9738
3184 9728 3179 9733 3174 9729 3159 9761
3143 9750 3146 9782 3167 9776 3191 9792
TIME...MOT...LOC 0319Z 263DEG 32KT 3194 9766 3146 9767
$$
85/NHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 8:04 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 21, 8:04 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 804 PM CDT TUE JUN 21 2011 .AVIATION... STORMS IN PARKER COUNTY RIDING NORTHEAST ALONG A WEAK BOUNDARY. QUESTION IS WILL THEY HOLD TOGETHER AFTER SUNSET...AND ARE THEY ENTERING MORE STABLE AIR. CELLS THAT TRIED TO POP IN DENTON COUNTY DIED DUE TO LOWER INSTABILITY THAN FARTHER SOUTHWEST. EXTRAPOLATION PLACES STORMS IN NORTHWEST METROPLEX AFTER 03Z...AND WILL ADD VCTS FOR THAT TIME FRAME AND CONTINUE TO MONITOR THE SITUATION. .../PREVIOUS AVIATION DISCUSSION/... METROPLEX MULTI-CELLULAR CLUSTER SEEMS TO BE PROGRESSING WEST-EAST ABOUT 25 MPH. BEST INSTABILITY SEEMS TO BE SOUTH OF METROPLEX...BUT IF STORMS CONTINUE TO GROW NORTHEAST BEST TIMING FOR ARRIVAL WOULD BE ABOUT 0330Z/1030PM. WILL LEAVE TSRA OUT FOR NOW AND WATCH PROGRESSION OF STORMS. HRRR...WHICH SEEMED TO HAVE THE BEST HANDLE ON LAST NIGHT/S CONVECTION...FAVORS THE AREAS BETWEEN DFW & ACT. WACO WILL KEEP STORMS OUT OF TAF THIS EVENING AS WACO SEEMS SOUTH OF THE BEST AXIS FOR CONVECTIVE DEVELOPMENT...AND CONTINUE TO MONITOR STORM EVOLUTION. && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/ IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S. AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST. THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE 2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING. EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT RAIN CHANCES IN THE EXTENDED FORECAST RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 96 77 98 76 / 40 20 20 20 10 WACO, TX 73 96 75 98 75 / 50 30 20 20 0 PARIS, TX 70 94 73 94 72 / 40 20 20 20 30 DENTON, TX 72 96 74 97 75 / 40 20 20 10 10 MCKINNEY, TX 72 94 74 97 73 / 40 20 20 20 10 DALLAS, TX 74 95 77 98 77 / 40 20 20 20 10 TERRELL, TX 72 94 74 98 74 / 50 20 20 20 10 CORSICANA, TX 72 93 75 99 74 / 50 30 20 20 5 TEMPLE, TX 73 96 73 97 73 / 50 40 30 20 0 MINERAL WELLS, TX 71 95 75 98 72 / 50 20 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 309 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 9:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL SEVEN POINTS 32.33N 96.21W
06/21/2011 E1.75 INCH HENDERSON TX PUBLICSpecial weather statement, Jun 21, 9:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 PM CDT TUE JUN 21 2011
TXZ102-117-118-220245-
TARRANT TX-WISE TX-PARKER TX-
915 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
SOUTHERN WISE COUNTY
AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGEPORT TO 5
MILES SOUTHWEST OF BRIAR TO 8 MILES EAST OF WEATHERFORD...MOVING
EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BOYD...BRIAR...BRIDGEPORT...DECATUR...
EAGLE MOUNTAIN...HUDSON OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...
PELICAN BAY...RENO...RIVER OAKS...SANSOM PARK...SPRINGTOWN...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND
COTTONDALE.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3327 9739 3265 9741 3265 9778 3298 9776
3328 9787
TIME...MOT...LOC 0215Z 260DEG 22KT 3317 9769 3295 9761
3272 9762
92Local storm report, Jun 21, 9:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND GST HAMILTON 31.70N 98.12W
06/21/2011 M71 MPH HAMILTON TX AWOS
KMNZLocal storm report, Jun 21, 9:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 5 NE PERRIN 33.08N 98.01W
06/21/2011 E0.75 INCH JACK TX TRAINED SPOTTER
IN JOPLINLocal storm report, Jun 21, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG HAMILTON 31.70N 98.12W
06/21/2011 HAMILTON TX LAW ENFORCEMENT
LARGE TREE LIMBS SNAPPED OFF TREES. WIND IS CURRENTLY
STRONG.Special weather statement, Jun 21, 9:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT TUE JUN 21 2011
TXZ146-147-220300-
FREESTONE TX-NAVARRO TX-
933 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN FREESTONE COUNTY
SOUTHEASTERN NAVARRO COUNTY
AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CORSICANA...MOVING EAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...KERENS AND NAVARRO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3180 9643 3208 9644 3216 9615 3216 9611
3215 9610 3212 9612 3208 9611 3208 9607
3198 9606 3196 9604 3195 9606 3194 9601
3194 9602 3191 9600
TIME...MOT...LOC 0233Z 262DEG 12KT 3196 9633
42/MMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 78 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 63 min |
| Jun 21, 8:11 PM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 21, 8:29 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 60 min |
| Jun 21, 9:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Jun 21, 9:15 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Jun 21, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 21, 9:59 PM CDT | Special Weather Statement | FWD | Navarro | 61 min |
| Jun 21, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 59 min |
| Jun 21, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 67 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Bosque, Coryell, Hill, McLennan | 76 min |
| Jun 21, 11:05 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Jun 21, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Jun 21, 11:45 PM CDT | Areal Flood Advisory | FWD | Dallas | 90 min |
| Jun 21, 11:45 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| Jun 21, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 60 min |
| Jun 21, 11:47 PM CDT | Tornado Warning | FWD | Freestone, Limestone, Navarro | 43 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 68 min |
| Jun 22, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 77 min |
| Jun 22, 12:55 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton | 65 min |
| Jun 22, 2:25 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.